Isotretinoin and HCG?
- Asked by yarbsea
- 8 months ago
I started Accutane one month ago and saw visible results by the second week. I know that I am a rare case. My question is, do Accutane patients ever take a shorter cycle of the medication rather than the full five months? My next question is, I am considering beginning a HCG injection program. Would HCG injections cause a false positive pregnancy test when I have my labs taken?
Accutane and HCG
A faster response is nice but it doesn't mean you'll need the medication for a shorter amount of time. The goal is to get the proper mg into your body and have a long-term result, not just a short-term one, or you'll need another round of Accutane in the future. Consult your prescribing physician about HCG. Personally I wouldn't recommend it until after you're off the Accutane.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.